# SDR AMCR200400003

- Difficulty date: August 20, 2004
- Submitted: August 24, 2004
- Operation: General aviation
- Aircraft: N251DV
- Make and model: Gulstm GIV
- Aircraft serial: 1522
- Aircraft time: 19 hours, 8 cycles
- Engine: Rroyce TAY6118
- System (JASC): 3250 · Landing Gear Steering System
- Part: Solenoid
- Part number: 41001
- Part serial: 505A
- Condition: Shorted
- Location: Mlg
- Part time: 19 hours, 8 cycles
- Component: Solenoid Valve, Gulstm
- Component part number: 1159SCH4023
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LOWERING THE LANDING GEAR, TWO CIRCUIT BREAKERS POPPED FOR THE NOSE STEERING.  INVESTIGATION FOUND A SHORTED SOLENOID VALVE IN THE STEERING SYSTEM. THE SOLENOID WAS SHORTED TO GROUND INTERNALLY.
